RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 3, Pages 520–522 (Mi dan21747)  

FLUID MECHANICS

A variation problem in the gas dynamics of axially symmetrical supersonic flows

Yu. D. Shmyglevskii

Computing Centre, USSR Academy of Sciences

Full text: PDF file (284 kB)

Bibliographic databases:
Presented: А. А. Дородницын
Received: 20.10.1956

Citation: Yu. D. Shmyglevskii, “A variation problem in the gas dynamics of axially symmetrical supersonic flows”, Dokl. Akad. Nauk SSSR, 113:3 (1957), 520–522

Citation in format AMSBIB
\Bibitem{Shm57}
\by Yu.~D.~Shmyglevskii
\paper A variation problem in the gas dynamics of axially symmetrical supersonic flows
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 3
\pages 520--522
\mathnet{http://mi.mathnet.ru/dan21747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0090324}
\zmath{https://zbmath.org/?q=an:0078.40202}


Linking options:
  • http://mi.mathnet.ru/eng/dan21747
  • http://mi.mathnet.ru/eng/dan/v113/i3/p520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:45
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020